Följ
Johan Tysk
Johan Tysk
Professor of Mathematics, Uppsala University
Verifierad e-postadress på math.uu.se
Titel
Citeras av
Citeras av
År
Feynman–Kac formulas for Black–Scholes–type operators
S Janson, J Tysk
Bulletin of the London Mathematical Society 38 (2), 269-282, 2006
962006
Space–time adaptive finite difference method for European multi-asset options
P Lötstedt, J Persson, L von Sydow, J Tysk
Computers & Mathematics with Applications 53 (8), 1159-1180, 2007
872007
The Black–Scholes equation in stochastic volatility models
E Ekström, J Tysk
Journal of Mathematical Analysis and Applications 368 (2), 498-507, 2010
862010
Volatility time and properties of option prices
S Janson, J Tysk
The Annals of Applied Probability 13 (3), 890-913, 2003
762003
Eigenvalue estimates with applications to minimal surfaces
J Tysk
Pacific journal of mathematics 128 (2), 361-366, 1987
671987
Bubbles, convexity and the Black-Scholes equation
E Ekström, J Tysk
The Annals of Applied Probability, 1369-1384, 2009
662009
Boundary conditions for the single-factor term structure equation
E Ekström, J Tysk
532011
Preservation of convexity of solutions to parabolic equations
S Janson, J Tysk
Journal of Differential Equations 206 (1), 182-226, 2004
512004
Boundary values and finite difference methods for the single factor term structure equation
E Ekström, P Lötstedt, J Tysk
Applied Mathematical Finance 16 (3), 253-259, 2009
492009
Finiteness of index and total scalar curvature for minimal hypersurfaces
J Tysk
Proceedings of the American Mathematical Society 105 (2), 429-435, 1989
441989
Optimal liquidation of a pairs trade
E Ekström, C Lindberg, J Tysk
Advanced mathematical methods for finance, 247-255, 2011
412011
Properties of option prices in models with jumps
E Ekström, J Tysk
Mathematical Finance 17 (3), 381-397, 2007
302007
Superreplication of options on several underlying assets
E Ekström, S Janson, J Tysk
Journal of applied probability 42 (1), 27-38, 2005
252005
Can time-homogeneous diffusions produce any distribution?
E Ekström, D Hobson, S Janson, J Tysk
Probability Theory and Related Fields 155, 493-520, 2013
222013
Schrödinger operators and index bounds for minimal submanifolds
SY Cheng, J Tysk
The Rocky Mountain Journal of Mathematics 24 (3), 977-996, 1994
221994
Convexity preserving jump-diffusion models for option pricing
E Ekström, J Tysk
Journal of mathematical analysis and applications 330 (1), 715-728, 2007
182007
Convexity theory for the term structure equation
E Ekström, J Tysk
Finance and Stochastics 12, 117-147, 2008
172008
Numerical option pricing in the presence of bubbles
E Ekström, P Lötstedt, LV Sydow, J Tysk
Quantitative Finance 11 (8), 1125-1128, 2011
162011
Boundary behaviour of densities for non-negative diffusions
E Ekström, J Tysk
preprint, 2011
162011
An index characterization of the catenoid and index bounds for minimal surfaces in R4
SY Cheng, J Tysk
Pacific Journal of Mathematics 134 (2), 251-260, 1988
151988
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20